Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Neosporin on penis head

Premium Questions

Dr.  Deepak Kishore Kaltari MD

I acquired chemical burn by using neosporin on my penis head. I use cortizone to help ease the pain - What other ointments can i ise to speed up the helaling? ... View answer

Answered by : Dr. Deepak Kishore Kaltari ( Pediatrician)
Dr.   Manuel C See IV MD

my penis and foreskin are red the head is red only where the foreskin covers it ..I have been using Neosporin applications 4 times a day..it got rid of most of the foreskin red but not the penis... View answer

Answered by : Dr. Manuel C See IV ( Urologist)
Dr. Naveen Kumar MD

noticed that i was bleeding from couple of cuts on the foreskin right beneath the head of the penis. I had ... noticed that there are more minor cuts on the foreskin. I have been applying neosporin... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)
Dr. Ram Choudhary MD

. The right side of the head of my penis is very red and the inside bled a little...I put neosporin on it ...) my penis has a whiteish coat on the head and under the foreskin. Your help... View answer

Answered by : Dr. Ram Choudhary ( Internal Medicine Specialist)
Dr. Michelle Gibson James MD

i have a cut in my foreskin just below the penis head during sex. i have applied neosprin for 3 days but it still pains. please prescribe proper medication ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Public Forum Discussions

Dr. Ramesh M.Vachharajani MD

in the pubic region about an inch apart and 2 inches above the penis - they are hard under the skin and now, 2 ... a white head just as a pimple would. As the bumps were forming, the skin would itch badly. I... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Raju A.T MD

a raised pink bump that was not circular and went from the edge of my penis head and slightly on the head ...(not very helpful) but since then, I have been treating it with neosporin . What... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. P. T. Patil MD

on the shaft of my penis a few on the top close to the head and a few below and on the right spaced out a little ways. Tried hydrogyn peroxide and neosporin they seem to be infected hence the bright... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. P. T. Patil MD

I used neosporin on my penis head and had an allergic reaction. I took some benedryl and the reaction went down. Now I am goin thru the healing process and my penis head looks raw where... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. S.R.Raveendran MD

..otherwise neutral. I was concerned, so I used an antibiotic ointment (exactly the same as Neosporin).Can I still have sexual relations with my partner?Should I be using neosporin? ... View answer

Answered by : Dr. S.R.Raveendran ( Sexologist)

Mobile Questions and Answers

Dr. Swarnava Dattagupta MD

Hello. Use neosporin ointment. Get a blood sugar test done. Reply with thanks. Regards.

Dr. R.A. Singh MD

Hi, Thanks for writing your query. After reading your post, I would suggest that you should get yourself clinically examined by a Dermatologist and follow the medical advise accordingly. I hope this is helpful to you....

Dr. Vinay Bhardwaj MD

Apply some neosporin or other antiseptic cream and it will heal up in a few days